MAUDE Adverse Event Report: LUMENIS, LTD. LIGHTSHEER DESIRE; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS, LTD. LIGHTSHEER DESIRE; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DESIRE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly by phone and by email and by phone.No information has been provided by the user facility.No incident forms were sent to lumenis, thus clinical evaluation wasn't performed.The user claimed that she felt she made a mistake when she chose the skin type for the treatment.The user admitted that it was a user error that lead to the burn.Up to this date, no work order was done.Lumenis service engineer spoke with the client after the event but since the holidays they couldn`t schedule the work order.There is no issue with the device.While the information received to date does not confirm that a serious injury occurred nor a malfunction, because of the lack of information regarding the injury, the company is reporting the event in an abundance of caution.Should additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A user facility reported an adverse event after treatment with lightsheer desire.The patient was burnt.

Brand Name
LIGHTSHEER DESIRE
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS, LTD.
6 hakidma st
po box 240
yokneam industrial park, 20692
IS  20692
MDR Report Key9529158
Report Number3004135191-2019-00156
Device Sequence Number459473
Product Code GEX
UDI-Device Identifier07290109140384
UDI-Public07290109140384
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DESIRE
Device Catalogue NumberGA-1170000US
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;